# SDR DHL2001747529

- Difficulty date: March 13, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, BODY FRAME STA 930 STRINGER 14 UPPER FRAME LOWER SECTION CRACKED JUST BELOW RIVET.  VERIFIED CRACK 0.75 INCH IN LENGTH.  RUNNING INBD FROM EDGE OF FRAME.  ALSO FOUND CRACK APPROX 1.5 INCH ABOVE AND OUTBD OF ORIGINAL CRACK RUNNING INBD AND OUTBD OF FASTENER HOLE APPROX 0.25 INCH IN EACH DIRECTION.
